# SDR USAA000340

- Difficulty date: March 10, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 36,793 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD CRACKED 1 INCH, BS 178, BL 0 BETWEEN HORIZ STIFFENERS.  INSTALLED DOUBLER PER SRM 53-10-08 FIG 203.  (M)
